I have been wearing sunglasses on top of my head for a while, but when i take the glasses off the in

    
Asked by Unregistered on Wed 08, Jul 2009 01:48pm

I have been wearing sunglasses on top of my head for a while, but when i take the glasses off the indentation on top of my head will not dissapear. Even after hours..is this something to worry about?


Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post

 
What users are searching right now on Ask Medical Doctor:
whatillnessiscyclophosphamideusedfor     bumpsfilledwithwater     periodaftersex     atherosclerotic abdominal aorta     breast     Whatismembranoproliferativeglomerulonephrititis     Rt side itching     iamcurrentl     dysport     cloggedear     red spot on shin     whichspirometrymeasurementsindicatequietsndforcedexhalation     whatisglandularfevers     mslt     noduleonlung     contacts     bv     SUPARIPAK medicen     Thick     likoria mai pregnancy hoti hai     nippledischarge     zelodox     Eclia     lasek     Ihavehadseveral     hanging     beddoyecta     hair falls     newmedisinparkingson     hi     tablet     Blood clot in stool     myoneyearsongettinglosemotionswhatmedicineishouldgiveher     legpainquadrant     concretefloor     cold     Search for answers     ischemia     Search for answers     bone     Search for answers     yoni     Search for answers     Swollen lop     Iampassingaclear     rectal pressure after gastric bypass     Bumpson     side effects of cytotec     venerealwart     severeheadacheswhenmasterbatingSeverepulsatingstabbi     whiteareasonballs     Crushed     likoria mai pregnancy hoti hai     Search for answers     Thick     Search for answers     SUPARIPAK medicen     bv     contacts     noduleonlung     mslt     whatisglandularfevers     whichspirometrymeasurementsindicatequietsndforcedexhalation     red spot on shin     cloggedear     dysport     iamcurrentl     Rt side itching     Whatismembranoproliferativeglomerulonephrititis     breast     atherosclerotic abdominal aorta     chest discomfort     fluproxy     iamdiabetic     Chip     custom     Remeron     pogled izlazeceg sunca     is drinking blood dangerous     Nuva ring     bee     mypinkyfinger     Recurringbladder     iha     cna     testicular pain     venerealwart     side effects of cytotec     Bumpson     rectal pressure after gastric bypass     Iampassingaclear     Swollen lop     yoni     bone     ischemia     cold     legpainquadrant     myoneyearsongettinglosemotionswhatmedicineishouldgiveher     Blood clot in stool     tablet     hi     newmedisinparkingson     Search for answers     hair falls     Search for answers     motin20sickness     brownspotspenis     oral ivermectin     function     licking     Search for answers     menstruation acne     tamiflu     diabetics     topamax     SerumImmunofixationtestresultWhatdoes     my thumb keeps moving with stress     is20there20any20treatment20for20lukeria     1stmetatarsalpain     custom     Chip     foodsensitivies     fluproxy     chest discomfort     atherosclerotic abdominal aorta     breast     Whatismembranoproliferativeglomerulonephrititis     Rt side itching     iamcurrentl     dysport     cloggedear     red spot on shin     whichspirometrymeasurementsindicatequietsndforcedexhalation     whatisglandularfevers     mslt     noduleonlung     itching     ischemia     bone     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Stats